RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2016, Volume 18, Number 3, Pages 3–14 (Mi vmj584)  

About the determination of unknown coefficients in the linear elliptic equation

R. A. Aliyev

Azerbaijan University of Cooperation, Baku, Azerbaijan

Abstract: Inverse problems of restoration of coefficients to partial differential equations are of interest in many applied researches. In this work an inverse problem for elliptic equation with various boundary values in a given rectangle is considered. The existence, uniqueness and stability of a solution to inversion problems under consideration are proved. Using successive approximation method a regularizing algorithm for determining of coefficients is also constructed.

Key words: inversion problem, elliptic equation.

Full text: PDF file (232 kB)
References: PDF file   HTML file
UDC: 517.946
Received: 05.02.2016

Citation: R. A. Aliyev, “About the determination of unknown coefficients in the linear elliptic equation”, Vladikavkaz. Mat. Zh., 18:3 (2016), 3–14

Citation in format AMSBIB
\Bibitem{Ali16}
\by R.~A.~Aliyev
\paper About the determination of unknown coefficients in the linear elliptic equation
\jour Vladikavkaz. Mat. Zh.
\yr 2016
\vol 18
\issue 3
\pages 3--14
\mathnet{http://mi.mathnet.ru/vmj584}


Linking options:
  • http://mi.mathnet.ru/eng/vmj584
  • http://mi.mathnet.ru/eng/vmj/v18/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:127
    Full text:63
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020